# SDR AALA202307267512

- Difficulty date: July 17, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737823
- Aircraft serial: 33331
- Aircraft time: 25,588 hours, 10,298 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shade
- Part number: 411A6809303B
- Condition: Stuck
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT WINDOW SHADE 16F WILL NOT OPEN. **SUPPLEMENTAL REPORT FOR AALA202307187512: REPLACED 16F WINDOW SHADE IAW AMM 25-21-12. ** (CLOSED)
